# SDR FDEA201709152566

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,737 hours, 19,147 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Binding
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION WE GOT A RIGHT MAIN UNSAFE GEAR UP INDICATION. RAN QRH PROCEDURE AND OBTAINED A GOOD GEAR UP INDICATION.  DURING TROUBLESHOOTING FOUND RIGHT MAIN GEAR DOOR FELL OPEN WITH NO HYDRAULIC PRESSURE AND DOOR HANDLE IN THE UP POSITION.  INSPECTED THE RIGHT MAIN GEAR DOOR IAW FIM 32-30-03, BLOCK 4.   FOUND THE RIGHT GEAR DOOR UPLATCH ROLLER LINK VERY STIFF AND BINDING, CAUSING THE TARGET TO MISALIGN WITH THE SENSOR.  CLEANED AND LUBRICATED THE DOOR LATCH ROLLER LINK IAW AMM 12-21-02-3, ACTUATED DOOR OBSERVED AS DOOR CLOSED AND POSITIVELY LATCHES UPLOCK.  CHECKED DOOR AFTER 30 MINUTES,  DOOR IS STILL UP AND LOCKED WITH NO HYDRAULIC PRESSURE.
